PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 151 | 2 | 149-166
Tytuł artykułu

The Zahorski theorem is valid in Gevrey classes

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let {Ω,F,G} be a partition of $ℝ^n$ such that Ω is open, F is $F_σ$ and of the first category, and G is $G_δ$. We prove that, for every γ ∈ ]1,∞[, there is an element of the Gevrey class Γγ which is analytic on Ω, has F as its set of defect points and has G as its set of divergence points.
Słowa kluczowe
Rocznik
Tom
151
Numer
2
Strony
149-166
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-11-20
poprawiono
1996-04-25
Twórcy
autor
  • Institut de Mathématique, Université de Liège, 15, avenue des Tilleuls, B-4000 Liège, Belgium
  • Facultad de Matemáticas, Universidad de Valencia, Dr. Moliner 50, E-46100 Burjasot (Valencia), Spain
Bibliografia
  • [1] R. P. Boas, A theorem on analytic functions of a real variable, Bull. Amer. Math. Soc. 41 233-236(1935).
  • [2] S. Mandelbrojt, Séries entières et transformées de Fourier, Applications, Publ. Math. Soc. Japan 10, 1967.
  • [3] H. Salzmann and K. Zeller, Singularitäten unendlich oft differenzierbarer Funktionen, Math. Z. 62 354-367 (1955).
  • [4] J. Siciak, Punkty regularne i osobliwe funkcji klasy $C_∞$ [Regular and singular points of $C_∞$ functions], Zeszyty Nauk. Polit. Śląsk. Ser. Mat.-Fiz. 48 (853) (1986), 127-146 (in Polish).
  • [5] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36 63-89 (1934).
  • [6] Z. Zahorski, Sur l'ensemble des points singuliers d'une fonction d'une variable réelle admettant les dérivées de tous les ordres, Fund. Math. 34 183-245(1947).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv151i2p149bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.